# SDR ASAA2013112596482

- Difficulty date: November 25, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,581 hours, 7,670 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Debonded
- Location: Nr 2 Fan Blades
- Component: Fan Blades
- Component part number: 3400018160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS.  DATA SCATTER INDICATES HARDWARE INSPECTION AND FAN LUBE REQUIRED.  ACFT GROUNDED.  PERFORMED FAN BLADE LUBE IAW T/C 78472002.  REPLACED ALL 24 PLATFORM RUBBER SEALS, DISBONDED FROM PLATFORMS.  PERFORMED VIBRATION SURVEY TEST 7 IAW AMM 71-00-00-700-814-F00 WITHIN LIMITS IAW AMM ENGINE OPERATION LIMITS IAW 71-00-00-800-804-F00, PARA L STEP 4.  NO WEIGHTS CHANGED.
